Journal of the American Mathematical Society. Volume 11, Number 3, 1998

Journal of the American Mathematical Society Contents of Volume 11, Number 3 The Dolbeault complex in infinite dimensions I László Lempert J. Amer. Math. Soc. 11 (1998), 485-520. Decomposing Borel sets and functions and the structure of Baire class 1 functions Slawomi...

Volledige beschrijving

Bewaard in:
Bibliografische gegevens
Hoofdauteur: American Mathematical Society
Formaat: Artikel
Taal:English
Gepubliceerd in: American Mathematical Society 2009
Onderwerpen:
Online toegang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/75
Tags: Voeg label toe
Geen labels, Wees de eerste die dit record labelt!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt